# SDR DL72K954219

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A2 LETTER CK, 1 INCH CRACK AT FASTENER NUMBER 2 ENGINE INLET OUTER SKIN LT SIDE FWD OF SADDLE PANEL.  REPAIRED PER MM 54-30-0.
